Alert archive / Texas / Gale Warnings in 2014

Gale Warning 11, NWS Brownsville, TX

November 12, 2014

NWS Brownsville, TX issued this gale warning at Nov 12, 2014, 9:53 AM CST. It took effect at Nov 13, 2014, 12:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2014, 9:53 AM CST (15:53 UTC)
In effect from
Nov 13, 2014, 12:00 AM CST
Expired
Nov 13, 2014, 4:43 AM CST
In force
5 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WHUS74 KBRO 121553
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
953 AM CST WED NOV 12 2014

...GALE WARNING FAR OFFSHORE TONIGHT...

.NORTH WINDS WILL REMAIN VERY STRONG AS HIGH PRESSURE CONTINUES
TO SURGE SOUTH WHILE MAINTAINING A TIGHT GRADIENT ACROSS THE LOWER
TEXAS COAST THROUGH THURSDAY MORNING. GALE FORCE WIND GUSTS WILL
BE POSSIBLE TONIGHT FOR THE OFFSHORE WATERS OF THE GULF OF MEXICO
EAST OF PADRE ISLAND...MAINLY FROM MIDNIGHT UNTIL AROUND SUNRISE
THURSDAY MORNING.

GMZ150-155-130000-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-141113T1200Z/
/O.CAN.KBRO.GL.A.0005.141113T0600Z-141113T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
953 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM
CST THURSDAY.

* WINDS: NORTH WINDS 23 TO 28 KNOTS WITH GUSTS TO 33 KNOTS.

* WAVES: SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ170-175-130000-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.UPG.KBRO.GL.A.0005.141113T0600Z-141113T1200Z/
/O.NEW.KBRO.GL.W.0011.141113T0600Z-141113T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
953 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 33 KNOTS TODAY
  AND EARLY TONIGHT...THEN NORTH WINDS 23 TO 33 KNOTS WITH GUSTS
  OF 34 TO 41 KNOTS LATE TONIGHT

* WAVES: SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-130000-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.NEW.KBRO.SI.Y.0070.141113T0600Z-141113T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
953 AM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 AM CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: NORTH WINDS 17 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY TO VERY ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
995 
WHUS74 KBRO 122159
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
359 PM CST WED NOV 12 2014

...GALE WARNING FAR OFFSHORE TONIGHT...

.NORTH WINDS WILL REMAIN VERY STRONG AS HIGH PRESSURE CONTINUES
TO SURGE SOUTH WHILE MAINTAINING A TIGHT GRADIENT ACROSS THE
LOWER TEXAS COAST THROUGH THURSDAY MORNING. GALE FORCE WIND GUSTS
WILL BE POSSIBLE TONIGHT FOR THE OFFSHORE WATERS OF THE GULF OF
MEXICO EAST OF PADRE ISLAND...MAINLY FROM MIDNIGHT UNTIL AROUND
SUNRISE THURSDAY MORNING.

GMZ170-175-130600-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.CON.KBRO.GL.W.0011.141113T0600Z-141113T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
359 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 33 KNOTS TODAY 
  AND EARLY TONIGHT...THEN NORTH WINDS 23 TO 33 KNOTS WITH GUSTS 
  OF 34 TO 41 KNOTS LATE TONIGHT 

* WAVES: SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-130600-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.CON.KBRO.SI.Y.0070.141113T0600Z-141113T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
359 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 6 AM CST THURSDAY. 

* WINDS: NORTH WINDS 17 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY TO VERY ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-130600-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
359 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: NORTH WINDS 23 TO 28 KNOTS WITH GUSTS TO 33 KNOTS.

* WAVES: SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
637 
WHUS74 KBRO 130402
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1002 PM CST WED NOV 12 2014

...GALE WARNING FAR OFFSHORE TONIGHT...

.NORTH WINDS WILL REMAIN VERY STRONG AS HIGH PRESSURE CONTINUES
TO SURGE SOUTH WHILE MAINTAINING A TIGHT GRADIENT ACROSS THE
LOWER TEXAS COAST THROUGH THURSDAY MORNING. GALE FORCE WIND GUSTS
WILL BE POSSIBLE TONIGHT FOR THE OFFSHORE WATERS OF THE GULF OF
MEXICO EAST OF PADRE ISLAND...MAINLY FROM MIDNIGHT UNTIL AROUND
SUNRISE THURSDAY MORNING.

GMZ170-175-131200-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.CON.KBRO.GL.W.0011.141113T0600Z-141113T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1002 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: NORTH WINDS 23 TO 33 KNOTS WITH GUSTS OF 34 TO 41 KNOTS
  LATE TONIGHT

* WAVES: SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-131200-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T0600Z/
/O.CON.KBRO.SI.Y.0070.141113T0600Z-141113T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1002 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
6 AM CST THURSDAY. 

* WINDS: NORTH WINDS 17 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY TO VERY ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-131200-
/O.CON.KBRO.SC.Y.0063.000000T0000Z-141113T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1002 PM CST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: NORTH WINDS 23 TO 28 KNOTS WITH GUSTS TO 33 KNOTS.

* WAVES: SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
648 
WHUS74 KBRO 131043 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
443 AM CST THU NOV 13 2014

...ADVERSE MARINE CONDITIONS PERSISTING FOR LOWER TEXAS COAST...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO PERSIST ALONG THE
LOWER TEXAS COAST THROUGH AT LEAST EARLY TONIGHT AS A RESULT OF
THE WEDNESDAY PASSAGE OF THE COLD FRONT. THE ADVISORIES MAY NEED
TO BE EXTENDED THROUGH LATE TONIGHT OR EVEN FRIDAY DEPENDING ON
WIND AND SEA CONDITIONS. 

GMZ170-175-131900-
/O.CAN.KBRO.GL.W.0011.000000T0000Z-141113T1200Z/
/O.NEW.KBRO.SC.Y.0064.141113T1043Z-141114T0600Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
443 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS OF 19 TO 29 KNOTS. 

* WAVES: SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-131900-
/O.EXT.KBRO.SI.Y.0070.000000T0000Z-141113T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
443 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 PM
CST THIS AFTERNOON. 

* WINDS: NORTH WINDS OF 17 TO 26 KNOTS.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-131900-
/O.EXT.KBRO.SC.Y.0063.000000T0000Z-141114T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
443 AM CST THU NOV 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH WINDS OF 17 TO 28 KNOTS. 

* WAVES: SEAS 4 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Nov 12, 5:52 AM CST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 12, 5:52 AM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
552 AM CST WED NOV 12 2014

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...LOCAL DOPPLER RADAR IS SHOWING SIGNIFICANT PRECIPITATION
OVER THE ADJACENT COASTAL WATERS...WITH MORE ISOLATED ACTIVITY
INLAND BUT REMOVED FROM THE LOCAL AERODROMES. SURFACE OBSERVATIONS
INDICATE THAT MVFR CONDITIONS ARE PREVAILING RIGHT NOW. DEGRADED
AVIATION CONDITIONS ARE EXPECTED TO DEVELOP AROUND MID-MORNING AND
PERSIST THROUGH THE OVERNIGHT HOURS AS WIDESPREAD LIGHT RAIN AND
DRIZZLE DEVELOPS WHILE CEILINGS LOWER.
&&

.PREV DISCUSSION... /ISSUED 358 AM CST WED NOV 12 2014/

SHORT TERM /NOW THROUGH THURSDAY/...THE MUCH-HYPED COLD FRONT
ONLY RECENTLY CLEARED THE EXTREME SOUTHEAST CORNER OF THE ADJACENT
GULF OF MEXICO WATERS. NUMEROUS SHOWERS CONTINUE TO DEVELOP IN THE
NEAR VICINITY OF THE FRONT...WITH MORE ISOLATED ACTIVITY
STRETCHING FARTHER NORTH ALONG THE TEXAS COASTLINE. THE INLAND
AREAS OF THE BRO CWFA APPEAR LARGELY DRY.

TODAY...WITH MOST AVAILABLE MOISTURE CLOSER TO THE LOWER TEXAS COAST
..CRAFTED PRECIPITATION CHANCES TO INDICATE MOST LIKELY RAINFALL TO
BE MAINLY ALONG AND EAST OF THE HIGHWAY 281/INTERSTATE 69C CORRIDOR
..WITH MORE ISOLATED TO SCATTERED ACTIVITY WEST OF THIS BOUNDARY.
FORECAST THINKING FOR RAINFALL TODAY MATCHES UP NICELY WITH WFO CRP
TO THE NORTH. TEMPERATURES WERE RELATIVELY EASY. TOOK EXPECTED LOWS
FOR AROUND SUNRISE THIS MORNING AND SIMPLY BUMPED THEM UP ACROSS THE
ENTIRE BRO CWFA A COUPLE OF DEGREES...AS THICK CLOUD COVER AND COLD
AIR ADVECTION BEHIND THE FRONT WILL KEEP THE TEMPERATURE REGIME
NEARLY ISOTHERMAL.

TONIGHT...NO SIGNIFICANT SYNOPTIC PATTERN CHANGE...SO THEREFORE RAIN
CHANCES WILL BE VERY SIMILAR TO THE PREVIOUS DAYLIGHT HOURS...WITH
THE MOST LIKELY PRECIPITATION CLOSEST TO THE COAST. CONTINUED COLD
AIR ADVECTION WILL PLUNGE TEMPERATURES TO WELL BELOW NORMAL FOR THIS
TIME OF YEAR...BUT NO FREEZING TEMPERATURES EXPECTED.

THURSDAY...SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS...
AND THE PASSAGE OF A WEAK 500 MB TROUGH OVERHEAD...WILL LARGELY END
THE RISK OF RAINFALL OVER MOST OF THE BRO CWFA. BEST RAIN CHANCES
REMAIN CLOSE TO THE COAST AND OVER THE ADJACENT COASTAL WATERS...
BASICALLY EAST OF THE HIGHWAY 77/INTERSTATE 69E CORRIDOR. VERY
SIMILAR TEMPERATURES ARE FORECAST FOR THIS DAY...WITH THE DANGER
BEING THAT IF SKIES CLEAR QUICKER THAN THE AFTERNOON CLEARING
CURRENTLY EXPECTED...TEMPERATURES COULD BE WARMER BY A HANDFUL OF
DEGREES. THIS WILL BE THE MAIN FORECAST CONCERN TO WATCH FOR THIS
DAY.

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...BRRRR! TEMPERATURES
THURSDAY NIGHT ARE LIKELY TO BE THE COLDEST SEEN IN THE VALLEY
SINCE THE OPENING DAYS OF MARCH. MODELS CONTINUE TO PULL LOW
TEMPERATURES FURTHER DOWNWARD...WITH AREAS OF THE BRUSH COUNTRY
FALLING INTO THE MID 30S. HAVE SOME CONCERN STILL WITH LINGERING
CLOUD COVER HOLDING TEMPS UP A FEW MORE DEGREES...BUT LATEST MODEL
RUNS SHOW THE COASTAL TROUGH WEAKENING LATER THURSDAY...WITH
MINIMAL ISENTROPIC LIFT REMAINING. ALL MODELS ADVERTISING ANOTHER
WEAK SHORTWAVE RACING THROUGH NORTH AND CENTRAL TEXAS IN THE ZONAL
FLOW SATURDAY MORNING. THIS WILL BUCKLE MIDLEVEL WINDS ENOUGH TO
RESHARPEN THE COASTAL TROUGH AND INCREASE THE ISENTROPIC
LIFTING...MAINLY ALONG THE COASTAL COUNTIES. THE COASTAL TROUGH
WILL WRAP UP AND RACE NORTHEAST ON SUNDAY. THE MAIN MODEL ISSUE IS
WHERE THIS LOW WRAPS UP. MODELS ARE SIMILAR IN THE NEXT COLD FRONT
WRAPPING SOUTHWARD BEHIND THE DEPARTING COASTAL LOW...BUT
DIFFERING STARTING LOCATIONS BRING DIFFERENT FINAL ARRIVAL TIMES
FOR THE FRONT INTO DEEP SOUTH TEXAS. TIMING IS GENERALLY LATE
SUNDAY FROM LATE AFTERNOON TO NEAR MIDNIGHT. ENOUGH MOISTURE WILL
HAVE BEEN WRAPPED INTO THE REGION BY THE COASTAL LOW THAT RAIN
CHANCES LOOKING BETTER FOR THE PASSAGE AND POST FRONT SUNDAY
NIGHT/MONDAY. HAVE KEPT A SPLIT BETWEEN THE TWO...LEANING A
LITTLE MORE TOWARD THE FASTER SOLUTION...WITH A FULL DAY OF
HEATING ALONG THE RIVER AND LIMITED DAYTIME HEATING FURTHER NORTH.
TEMPS SUNDAY WILL BE AROUND 70...BEFORE PLUNGING GOOD 15 TO 20
DEGREES AGAIN BY MONDAY MORNING...WITH CONTINUING LIGHT RAIN/DZ.

MARINE...NOW THROUGH THURSDAY...BUOY 42020 REPORTED NORTH WINDS
AROUND 21 KNOTS GUSTING TO AROUND 25 KNOTS WITH SEAS SLIGHTLY OVER 8
FEET WITH A PERIOD OF 7 SECONDS AT 03 CST/09 UTC. STRONG WINDS AND
ROUGH SEAS ARE LIKELY THROUGH THE ENTIRE SHORT TERM FORECAST PERIOD
WITH SMALL CRAFT ADVISORIES LIKELY TO BE NEEDED. A BRIEF PERIOD OF
GALE FORCE WIND GUSTS ARE POSSIBLE TONIGHT AROUND MIDNIGHT UNTIL
AROUND SUNRISE THURSDAY MORNING FOR THE GULF OF MEXICO WATERS EAST
OF PADRE ISLAND OUT TO AT LEAST 60 NAUTICAL MILES...AND THEREFORE A
GALE WATCH HAS BEEN POSTED FOR THAT AREA.

THURSDAY NIGHT THROUGH SUNDAY...SMALL CRAFT ADVISORIES WILL LIKELY
BE ONGOING...AND ARE EXPECTED TO CONTINUE INTO EARLY FRIDAY
AFTERNOON BEFORE WINDS FINALLY DECREASE BELOW ADVISORY LEVELS.
WINDS OFFSHORE SWITCH BACK TO THE SOUTHEAST BY SATURDAY
MORNING...REMAINING AROUND 15 KNOTS INTO THE DAY SUNDAY. THE NEXT
FRONT WILL RACE THRU LATE SUNDAY...WITH ANOTHER NORTHERLY SQUALL
OF 20 TO 30 KNOT WINDS IN ITS WAKE SUNDAY NIGHT.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ130-132-
     135-150-155-170-175.

     GALE WATCH LATE TONIGHT FOR GMZ150-155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Nov 12, 4:42 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
442 AM CST WED NOV 12 2014

TXZ248>257-131200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
442 AM CST WED NOV 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
THROUGH THE ENTIRE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-131200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
442 AM CST WED NOV 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE AND GULF
OF MEXICO WATERS EAST OF PADRE ISLAND UNTIL MIDNIGHT TONIGHT.

A GALE WATCH IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE FROM MIDNIGHT
TONIGHT UNTIL 6 AM CST THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL SMALL CRAFT ADVISORIES ARE POSSIBLE ALONG THE LOWER
TEXAS COAST THURSDAY THROUGH FRIDAY...AND AGAIN SUNDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 4:23 AM CSTGale WatchBRO6 hr
Nov 12, 9:53 AM CSTSmall Craft Advisory for WindsBRO30 hr
Nov 12, 5:45 PM CSTFreeze WatchBROBrooks, Jim Hogg, Starr, Zapata21 hr

Nearby

Gale Warnings in Texas, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.